MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-70
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Erosion (1750)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the lead was poking through the patient's skin and the wires were exposed.It was also noted that the implantable pulse generator (ipg) had turned sideways in the pocket.The physician opted to remove the spinal cord stimulator (scs) system due to risk of infection.The explanted device components were not returned.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-linear leads.Upn: m365sc2366700.Model: sc-2366-70.Serial: (b)(6).Batch: 7075101.Udi: (b)(4).Product family: scs-ipg-pc.Upn: m365sc14320.Model: sc-1432.Serial: (b)(6).Batch: 218021.Udi: (b)(4).

Brand Name
LINEAR? 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21998201
Report Number3006630150-2025-03235
Device Sequence Number15805701
Product Code LGW
UDI-Device Identifier08714729789567
UDI-Public(01)08714729789567(17)250730(10)7075390
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/30/2025
Device Model NumberSC-2366-70
Device Catalogue NumberSC-2366-70
Device Lot Number7075390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/09/2025
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale